Metrics

From
Modeling Volatility under Normal and Student-t Distributional Assumptions (A Case Study of the Kenyan Exchange Rates) by Rotich Titus Kipkoech American Journal of Applied Mathematics and Statistics. 2014, 2(4), 179-184 doi:10.12691/ajams-2-4-1
Views
20371
Html 19823
Abstract 548
13 June 2014 (publication date) through 09 December 2022 *
17.67 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 12568
PDF3599
Epub950
XML1275
PPT2955
Figures1815
Tables1974
Export: 2653
RIS825
BibTex926
Endnote902
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
2
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com